# SDR C2XA05IA091

- Difficulty date: July 14, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 16,186 hours, 12,257 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 033
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 16,055 hours, 13,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2657 - CREW REPORTED THAT THE LEFT MAIN LANDING GEAR INDICATION SHOWED RED DASHES UPON TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLOCK BOX.
